# SDR FDEA200903050848

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1009 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT-OUT AFT EDGE, APPROX STA 1009, LONGERON 39-R FOUND CHAFED SKIN ADA7030-1.  CARRIED OUT REPAIR AS PER SRM 53-50-01 FIG. 17 VOL. I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
